MAUDE Adverse Event Report: NKUS LAB RNS-9703-024; REMOTE NETWORK STATION

NKUS LAB RNS-9703-024; REMOTE NETWORK STATION
Model Number RNS-9703-024
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that all of the rns devices were in comm loss.The monitored devices were monitoring just fine at the cns.The customer reported that the rns server came back up the next morning after the issue was reported.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following fields are not applicable (na) to this report: lot # & expiration date, device bla number summary report the following field(s) contain no information (ni), as attempts to obtain information were made, but not provided: email address additional model information: concomitant medical device: the following device was used in conjunction with the rns: cns: model #: ni serial #: ni.
 
Event or Problem Description
The customer reported that all of the rns devices were in comm loss.

Brand Name
RNS-9703-024
Common Device Name
REMOTE NETWORK STATION
Manufacturer (Section D)
NKUS LAB
5 jenner, suite 180
attn.: susan shadley
irvine CA 92618
Manufacturer (Section G)
NKUS LAB
5 jenner, suite 180
attn.: susan shadley
irvine CA 92618
Manufacturer Contact
susan shadley
5 jenner, suite 180
attn.: susan shadley
irvine, CA 92618
9492687708
MDR Report Key5501563
Report Number2032233-2015-00147
Device Sequence Number19008500
Product Code MHX
UDI-Device Identifier00851725007016
UDI-Public00851725007016
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K023475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRNS-9703-024
Device Catalogue NumberRNS-9703-024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2015
Supplement Date Received by Manufacturer06/03/2015
Initial Report FDA Received Date03/15/2016
Supplement Report FDA Received Date03/15/2016
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown